Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
Douglas-Dirichlet functional; $\rho $-harmonic mapping; finite distortion functions; extremal quasiconformal mapping; Dirichlet's principle
Summary:
In this paper, we estimate the Douglas-Dirichlet functionals of harmonic mappings, namely Euclidean harmonic mapping and flat harmonic mapping, by using the extremal dilatation of finite distortion functions with given boundary value on the unit circle. In addition, $\bar {\partial }$-Dirichlet functionals of harmonic mappings are also investigated.
References:
[1] Astala, K., Iwaniec, T., Martin, G. J.: Elliptic Partial Differential Equations and Quasiconformal Mappings in the Plane. Princeton Mathematical Series 48, Princeton University Press, Princeton (2009). DOI 10.1515/9781400830114 | MR 2472875 | Zbl 1182.30001
[2] Astala, K., Iwaniec, T., Martin, G. J., Onninen, J.: Extremal mappings of finite distortion. Proc. Lond. Math. Soc., III. Ser. 91 (2005), 655-702. DOI 10.1112/S0024611505015376 | MR 2180459 | Zbl 1089.30013
[3] Chen, X., Qian, T.: Estimation of hyperbolically partial derivatives of $\rho$-harmonic quasiconformal mappings and its applications. Complex Var. Elliptic Equ. 60 (2015), 875-892. DOI 10.1080/17476933.2014.984292 | MR 3345479 | Zbl 1317.30025
[4] Duren, P.: Harmonic Mappings in the Plane. Cambridge Tracts in Mathematics 156, Cambridge University Press, Cambridge (2004). DOI 10.1017/CBO9780511546600 | MR 2048384 | Zbl 1055.31001
[5] Feng, X.: Mappings of finite distortion and harmonic functions. Pure Appl. Math. 32 (2016), 119-126 Chinese. DOI 10.3969/j.issn.1008-5513.2016.02.002 | Zbl 1363.30046
[6] Feng, X., Tang, S.: A note on the $\rho$-Nitsche conjecture. Arch. Math. 107 (2016), 81-88. DOI 10.1007/s00013-016-0906-2 | MR 3514730 | Zbl 1352.30037
[7] Hencl, S., Koskela, P., Onninen, J.: A note on extremal mappings of finite distortion. Math. Res. Lett. 12 (2005), 231-237. DOI 10.4310/MRL.2005.v12.n2.a8 | MR 2150879 | Zbl 1079.30024
[8] Kalaj, D., Mateljević, M.: Inner estimate and quasiconformal harmonic maps between smooth domains. J. Anal. Math. 100 (2006), 117-132. DOI 10.1007/BF02916757 | MR 2303306 | Zbl 1173.30311
[9] Li, Z.: On the boundary value problem for harmonic maps of the Poincaré disc. Chin. Sci. Bull. 42 (1997), 2025-2045. DOI 10.1007/BF02882940 | MR 1641041 | Zbl 0905.30017
[10] Mateljević, M.: Dirichlet's principle, distortion and related problems for harmonic mappings. Publ. Inst. Math., Nouv. Sér. 75(89) (2004), 147-171. DOI 10.2298/PIM0475147M | MR 2108004 | Zbl 1081.30022
[11] Mateljević, M.: Dirichlet's principle, uniqueness of harmonic maps and extremal QC mappings. Zbornik Radova (Beograd) 10(18) (2004), 41-91. MR 2109104 | Zbl 1289.30001
[12] Qi, Y., Shi, Q.: Quasi-isometricity and equivalent moduli of continuity of planar $1/|\omega|^2$-harmonic mappings. Filomat 31 (2017), 335-345. DOI 10.2298/FIL1702335Y | MR 3628843
[13] Reich, E.: On the variational principle of Gerstenhaber and Rauch. Ann. Acad. Sci. Fenn., Ser. A I, Math. 10 (1985), 469-475. DOI 10.5186/aasfm.1985.1052 | MR 0802510 | Zbl 0592.30027
[14] Reich, E.: Harmonic mappings and quasiconformal mappings. J. Anal. Math. 46 (1986), 239-245. DOI 10.1007/BF02796588 | MR 0861702 | Zbl 0608.30023
[15] Schoen, R., Yau, T. S.: On univalent harmonic maps between surfaces. Invent. Math. 44 (1978), 265-278. DOI 10.1007/BF01403164 | MR 0478219 | Zbl 0388.58005
[16] Shen, Y.: Quasiconformal mappings and harmonic functions. Adv. Math., Beijing 28 (1999), 347-357. MR 1767643 | Zbl 1054.30506
[17] Shen, Y.: Extremal problems for quasiconformal mappings. J. Math. Anal. Appl. 247 (2000), 27-44. DOI 10.1006/jmaa.2000.6806 | MR 1766923 | Zbl 0961.30011
[18] Wei, H.: On the uniqueness problem of harmonic quasiconformal mappings. Proc. Am. Math. Soc. 124 (1996), 2337-2341. DOI 10.1090/S0002-9939-96-03178-4 | MR 1307523 | Zbl 0858.30014
[19] Yao, G.: $\bar{\partial}$-energy integral and harmonic mappings. Proc. Am. Math. Soc. 131 (2003), 2271-2277. DOI 10.1090/S0002-9939-02-06757-6 | MR 1963777 | Zbl 1074.30018
[20] Yao, G.: $\bar{\partial}$-energy integral and uniqueness of harmonic maps. Math. Nachr. 278 (2005), 1086-1096. DOI 10.1002/mana.200310294 | MR 2150380 | Zbl 1083.30020
Partner of
EuDML logo